# SDR FDEA2020012740226

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 35,600 hours, 19,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: A5377264321200
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR TO FUSELAGE LINING COVER  PANELS 134ER AND 134DR , AND SUPPORT BRACKETS  DAMAGED DUE TO HUB STRIKE.   REMOVED DAMAGED BRACKETS IAW SRM 51-40-21.   CLEANED MINOR DAMAGE ON SUPPORT BRACKETS.   DRILLED  NEW SUPPORT BRACKETS AND INSTALLED NUTPLATES APPLIED SEALANT IAW SRM 51-72-10 , SRM 51-73-10.  SEALED IAW SRM 51-40-10.
